# SDR HALA2009021800055

- Difficulty date: February 18, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 86,761 hours, 16,577 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX605646
- Condition: Leaking
- Location: Hyd System
- Part time: 14,366 hours, 2,820 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 1 ENG EDP HYD PUMP CASE LEAKING.  REMOVED AND REPLACED NR 1 ENG DRIVEN HYD PUMP PER AMM 29-11-05.  SERVICED OPS CK LEAK CK GOOD.
